نتایج جستجو برای: summability factor

تعداد نتایج: 845830  

2008
ADAM SKALSKI

The concept of a spectral triple (unbounded Fredholm module) due to A.Connes ([Co1]) is a natural noncommutative generalisation of a notion of a compact manifold, with certain summability properties corresponding in the classical case to the dimension of the manifold. Recently E.Christensen and C. Ivan established the existence of spectral triples on arbitrary AF algebras ([CI]). In this note w...

2001
SHYAM LAL KRISHNA NIGAM H. K. NIGAM

A new theorem on almost generalized Nörlund summability of conjugate series of Fourier series has been established under a very general condition. 2000 Mathematics Subject Classification. Primary 42B05, 42B08.

2010
İbrahim Çanak Ümit Totur Mehmet Dik Dragan S. Djordjević

In this paper, we obtain some conditions on a sequence under which subsequential convergence [Math. Morav. 5, 19-56 (2001; Zbl 1047.40005)] of the sequence follows from its (A, m) summability.

2016
USHANGI GOGINAVA

A BMO-estimation of two-dimensional Walsh-Fourier series is proved from which an almost everywhere exponential summability of quadratic partial sums of double Walsh-Fourier series is derived.

2006
USHANGI GOGINAVA

Zhizhiashvili proved sufficient condition for the Cesáro summability by negative order of N-multiple trigonometric Fourier series in the space L, 1 ≤ p ≤ ∞. In this paper we show that this condition cannot be improved .

Journal: :Applied Mathematics and Computation 2010
Mehmet Ali Sarigöl

In this paper we have improved the result of Bor [Bull. Math. Anal. Appl.1, (2009), 15-21] on local property of N, pn, θn k summability of factored Fourier series by proving under weaker conditions.

2000
MARIA MICHAELA PORZIO Haim Brezis

In this paper we prove the local L s regularity (where s depends on the summability of the data) for local " unbounded " weak solutions of a class of nonlinear parabolic equations including the p-Laplacian equation.

2010
Andrew M. Bruckner

In this paper we prove a theorem concerning the relative strength of \R,P„\k and \R,qn\k summability methods, k > 1 , that generalizes a result of Bosanquet [1].

2012
S. Balasubramanian

In this paper the concept of strongly (λM )p − Cesáro summability of a sequence of fuzzy numbers and strongly λM− statistically convergent sequences of fuzzy numbers is introduced. Keywords—Fuzzy numbers, statistical convergence, Orlicz space, gai sequence.

Journal: :Pacific Journal of Mathematics 1981

نمودار تعداد نتایج جستجو در هر سال

با کلیک روی نمودار نتایج را به سال انتشار فیلتر کنید